Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A counterexample to an analogue of Artin's conjecture


Author: P. J. Weinberger
Journal: Proc. Amer. Math. Soc. 35 (1972), 49-52
MSC: Primary 12A65
MathSciNet review: 0299582
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: I construct a counterexample to a conjecture of Larry Goldstein on the density of primes which split completely in none of a set of algebraic number fields. The fields used are all Abelian over the rationals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12A65

Retrieve articles in all journals with MSC: 12A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0299582-5
Article copyright: © Copyright 1972 American Mathematical Society